# SDR FDEA201704021128

- Difficulty date: April 2, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S2651332
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE TANK BAY, RT HAT CHANNEL HAS CORROSION.  THE HAT CHANNEL WAS REMOVED AND REPLACED IAW DRAWING NJC6040.
